Okay- I've been taking Generic Adderall (adderrall) 10mg once or twice a day since January 2009. I love it, because when I first take it every morning, it gives me a boost... It makes me feel so happy & focused, like I could conquer anything. When I take it earlier in the day, it will usually wear off by late afternoon, that way I can sleep. If I take it too late I CAN'T sleep & I'm miserable. On the other hand-- I started birth control 4 months ago... I've taken it in the past & had no problems, but I was also younger. I've gone through THREE different birth controls due to bad side effects- I was getting migraines, face break outs, very emotional or depressed feeling, VERY irritable, & I would have random mood swings. I'm now on my 3rd birth control for the 2nd month, & I still feel 'off'. -- Anyways, lately I've also been feeling jittery & tickled (like my insides tickle & I can't hold still) I often get anxious or in a daze.... I'm either in a really good mood or bad. I seemed to be fine before I started the birth control 4 months ago.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.